# SDR USAA2011121600001

- Difficulty date: December 9, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 56,687 hours, 38,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI CHECK - CRACK IN FUSELAGE FRAME WEB AT BS 616, WL 208, LBL 70.85.  REPAIRED FUSELAGE FRAME WEB AT BS 616, WL 208, LBL 70.85 IAW TYPICAL REPAIR TR737-5362-10-0023.
